# SDR MWEA060150

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653479
- Condition: Corroded
- Location: Bs 200 L7r-L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY FLOOR SUPPORT FITTINGS AT STATION 200, LONGERON 7 RIGHT AND LONGERON 7 LEFT.  FABRICATED AND INSTALLED FITTINGS.
